Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Effects of masturbation on health - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   Hi
Doctor :   Hi
Doctor :   How can I help you?
User :   I masturbate everyday..can that be a health problem
Doctor :   It shall not be a problem
User :   because lately i am facing hair loss and premature ejaculation
Doctor :   That is for different issues
User :   what is a healthy rate of masturbation
User :   how many times a day?
User :   u dere?
Doctor :   There is no defined number st
Doctor :   set
Doctor :   a person can masturbate any number
Doctor :   it has no effects
User :   what abt premature ejaculation
Doctor :   Premature ejaculation needs lot of history to be taken
Doctor :   before I help you with some techniques to reduce
Doctor :   so we require detailed discussion
User :   tell me
Doctor :   and I can send you a document on the techniques too
Doctor :   What is your age
Doctor :   and marital status
Doctor :   Hello are yout here

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor